• Heart problems during treatment? Anyone had this?

    Asked by HardyGirl on Tuesday, March 19, 2013

    Heart problems during treatment? Anyone had this?

    Has anyone experienced serious heart problems during treatment?

    3 Answers from the Community

    • gwendolyn's Avatar

      HardyGirl, many people answered this question for you a couple weeks ago. Here's a link in case you can't locate it:


      over 3 years ago
    • carm's Avatar

      Certain chemotherapies can cause cardiotoxicity. I don't know which chemo you are on, but one example is Doxil. Your oncologist should do a baseline ejection fraction before starting you on any chemo with that side effect. effect. Best of luck to you, Carm RN.

      over 3 years ago
    • Joachima's Avatar

      Hello HandyGirl ... I answered in detail a couple of weeks ago - just follow the link that gwendolyn gave you - I did experience a rapid heart beat, palpitations, and uncontrolled blood pressure. Follow the link, and God bless you on your journey.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more endometrial (uterine) cancer questions.  Also, don't forget to check out our Endometrial (Uterine) Cancer page.